# SDR USAA2014021700013

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 44,647 hours, 16,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT DOOR LIGHT COVER MISSING AT 4L DOOR.  MX INSTALLED EXIT DOOR LIGHT COVER AT 4L DOOR, OPERATIONS CHECKED GOOD.
